Alert archive / Minnesota / Areal Flood Warnings in 2012

Areal Flood Warning 1, NWS Twin Cities, MN

May 28, 2012Chisago County, Minnesota; Polk County, Wisconsin

NWS Twin Cities, MN issued this areal flood warning at May 28, 2012, 12:58 AM CDT for Chisago County, Minnesota; Polk County, Wisconsin. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2012, 12:58 AM CDT (05:58 UTC)
Expired
May 28, 2012, 7:00 AM CDT
In force
6 hr
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Flood severity
None

Counties Chisago County, MN, Polk County, WI

The radar

The Minneapolis radar (KMPX), 119 km from the middle of the area, began a volume at 05:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 6.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2012-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1850 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2012-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1850 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1669 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.7
Supercell composite
17.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

733 
WGUS43 KMPX 280558
FLWMPX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1258 AM CDT MON MAY 28 2012

MNC025-WIC095-281200-
/O.NEW.KMPX.FA.W.0001.120528T0558Z-120528T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHISAGO MN-POLK WI-
1258 AM CDT MON MAY 28 2012

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* FLOOD WARNING FOR...
  EAST CENTRAL CHISAGO COUNTY IN EAST CENTRAL MINNESOTA...
  NORTHERN POLK COUNTY IN NORTHWEST WISCONSIN...

* UNTIL 700 AM CDT

* AT 1250 AM CDT...RADAR ESTIMATED RAINFALL AMOUNTS INDICATES A
  BROAD AREA OF 3 TO 4 INCHES OF RAIN FELL SUNDAY EVENING ACROSS 
  NORTHERN POLK AND EAST CENTRAL CHISAGO COUNTIES. AROUND 
  MIDNIGHT...LOCAL LAW ENFORCEMENT INDICATED THAT SEVERAL 
  COUNTY ROADS HAD WATER PROBLEMS. WHILE THE MORE INTENSE RAINFALL 
  HAS MOVED TO THE NORTHEAST...ADDITIONAL SHOWERS AND THUNDERSTORMS
  WILL MOVE ACROSS THIS REGION FOR THE NEXT FEW HOURS. UP TO AN
  ADDITIONAL INCH OF RAIN CAN BE EXPECTED THROUGH DAYBREAK WHICH
  WILL FURTHER AGGRAVATE THE FLOODING SITUATION.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CENTER
  CITY...CLAM FALLS...CUSHING...FREDERIC...LEWIS...LINDSTROM...
  LUCK...MILLTOWN...SHAFER...TAYLORS FALLS AND WOLF CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING 
OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND 
ALONG THE BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. 

&&

LAT...LON 4573 9215 4565 9219 4539 9269 4538 9290
      4563 9283 4565 9254 4572 9253

$$

DFC

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood warning went out at May 28, 12:57 AM CDT, 1 minute earlier.

Area forecast discussion, May 28, 12:57 AM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1257 AM CDT MON MAY 28 2012

.UPDATED FOR 06Z AVIATION DISCUSSION...

&&

.DISCUSSION...
/ISSUED AT 247 PM CDT SUNDAY MAY 27 2012/
MAIN SHORT TERM CONCERNS DEAL WITH SVR WX LATER THIS AFTN/EVENING
AS A SLOW MOVING COLD FRONT AND ASSOCIATED MID-LEVEL SHRTWV WILL
COMBINE TO CREATE STRONG TO SVR TSRA ACROSS MOST OF THE FA. TIMING
REMAINS PROBLEMATIC DUE TO A FAIRLY STRONG CAP IN PLACE...BUT THIS
SHOULD QUICKLY ERODE ONCE THE SHRTWV MOVES TO THE NE AND MID-LEVEL
COOLING DEVELOPS THIS EVENING. SEE LATEST SPC FOR MORE
INFORMATION.

BASED ON SVR WX PARAMETERS...THE MAIN THREAT WILL BE INITIALLY
LARGE HAIL...THEN TRANSITION INTO A STRAIGHT LINE WND EVENT.
HOWEVER...NEAR THE WARM FRONT ACROSS CENTRAL MN...ISOLATED
TORNADOES ARE POSSIBLE...MAINLY BEFORE 8 PM. RESIDUAL SHRA/TSRA
WILL BE POSSIBLE EARLY MONDAY AS THE FRONT MOVES INTO EASTERN WI.
THE MAIN UPPER STORM SYSTEM ASSOCIATED WITH THE SVR WX ANTICIPATED
THIS EVENING WILL TRACK ALONG THE MN/CANADIAN BORDER. IN THE WAVE
OF THE CYCLONIC FLOW ARND THIS SYSTEM...-SHRA AND BELOW NORMAL
TEMPS ARE EXPECTED THRU TUE.

AFT TUE...A FAST MOVING STORM SYSTEM WILL TRACK ACROSS THE
NORTHERN ROCKIES...AND INTO THE MIDWEST. MODELS SEEM TO INDICATE
AN INVERTED TROUGH TYPE ENVIRONMENT ACROSS THE UPPER MIDWEST WHICH
WILL LIMITED SVR WX...BUT KEEP CONDS UNSETTLED AND COOLER THAN
NORMAL. IN THE WAVE OF THIS SYSTEM...EXPECT A WARM-UP BY THE END
OF THE WEEK...ALONG ANOTHER CHC OF TSRA/SHRA.

&&

.AVIATION.../06Z TAF ISSUANCE/
EVENING THUNDERSTORMS HAVE BEGAN TO TRANSITION TO MORE OF A
STRATIFORM RAIN EVENING ACROSS CENTRAL MN AND WESTERN WI. THINKING
NOW IS THAT MOST OF THE THUNDER WILL REMAIN SOUTH AND EAST OF THE
TAF SITES. LATER TODAY WESTERLY WINDS WILL INCREASE...WITH THE CHANCE
FOR A FEW AFTERNOON SHOWERS AND THUNDERSTORMS. OTHERWISE EXPECT
VFR CONDITIONS THROUGHOUT THE PERIOD.

KMSP...A FEW THUNDERSTORMS REMAIN SOUTHWEST AND COULD MOVE INTO
KMSP OVER THE NEXT FEW HOURS...SO HAVE A SMALL WINDOW OF VCTS.
OTHERWISE ANTICIPATE THAT THE DEEP CONVECTION WILL REMAIN CLOSER
TO THE IA/MN/WI BORDER. EXPECT GUSTY WEST WINDS LATER TODAY...WITH
A FEW SHOWERS OR THUNDERSTORMS POSSIBLE DURING THE LATE
AFTERNOON/EARLY EVENING HOURS. DIDNT HAVE THE CONFIDENCE TO
INCLUDE THUNDER IN THE TAF DURING THIS TIME FRAME.

/OUTLOOK/
TUESDAY...VFR. WINDS WNW 15G25KT.
WEDNESDAY...VFR. WINDS LIGHT AND VARIABLE.
THURSDAY...VFR. WINDS NE 10KT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ANOKA-BENTON-
     BLUE EARTH-BROWN-CARVER-CHISAGO-DAKOTA-HENNEPIN-ISANTI-
     KANABEC-KANDIYOHI-LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE LACS-
     MORRISON-NICOLLET-RAMSEY-REDWOOD-RENVILLE-SCOTT-SHERBURNE-
     SIBLEY-STEARNS-WASHINGTON-WATONWAN-WRIGHT.

WI...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR POLK.

&&

BAP/JRB
Hazardous weather outlook, May 27, 11:16 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1116 PM CDT SUN MAY 27 2012

MNZ052-053-060>063-068>070-076>078-082>085-091>093-WIZ014-015-
023>025-291200-
ISANTI-CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-
DAKOTA-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-
MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-ST. CROIX-PIERCE-DUNN-
1116 PM CDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...
NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS...SOME SEVERE...WILL OCCUR OVER THE AREA THROUGH
ABOUT 1 AM. THEN LOCALLY HEAVY RAIN AND FLASH FLOODING WILL BE
POSSIBLE INTO EARLY MORNING. PLEASE MONITOR THE LATEST FLOOD PRODUCTS
FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW NON SEVERE STORMS ARE POSSIBLE ACROSS EASTERN MINNESOTA AND
WEST CENTRAL WISCONSIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNZ041>045-047>051-054>059-064>067-073>075-291200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-
WRIGHT-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-REDWOOD-BROWN-
NICOLLET-
1116 PM CDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...TONIGHT

A FEW NON SEVERE THUNDERSTORMS...SOME WITH HEAVY RAIN...WILL
CONTINUE INTO EARLY MORNING. FLASH FLOODING WILL BE POSSIBLE IN
THOSE AREAS RECEIVING HEAVIER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW NON SEVERE STORMS ARE POSSIBLE ACROSS EASTERN MINNESOTA AND
WEST CENTRAL WISCONSIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THROUGH 1 AM.

WIZ016-026>028-291200-
RUSK-PEPIN-CHIPPEWA-EAU CLAIRE-
1116 PM CDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE OVERNIGHT. SOME
GUSTY WINDS AND SMALL HAIL ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW NON SEVERE STORMS ARE POSSIBLE ACROSS EASTERN MINNESOTA AND
WEST CENTRAL WISCONSIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 27, 11:26 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1126 PM CDT SUN MAY 27 2012

WIZ023>026-280515-
DUNN-PEPIN-PIERCE-ST. CROIX-
1126 PM CDT SUN MAY 27 2012

AT 1121 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
LAKELAND TO HADER TO 4 MILES WEST OF HAYFIELD. THESE STORMS WERE
MOVING EAST AT 35 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PRESCOTT.
  HUDSON.
  DIAMOND BLUFF.
  HAGER CITY.
  ROBERTS.
  ESDAILE.

LAT...LON 4459 9201 4446 9205 4440 9209 4443 9223
      4448 9229 4456 9233 4456 9254 4471 9272
      4475 9280 4492 9275 4501 9277 4500 9179
      4459 9180
TIME...MOT...LOC 0426Z 268DEG 32KT 4493 9277 4434 9273
          4390 9287
Local storm report, May 27, 11:29 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1129 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 PM     TSTM WND GST     NORTH ST PAUL           45.01N 93.00W
05/27/2012  M59 MPH          RAMSEY             MN   TRAINED SPOTTER

            HAND HELD ANEMOMETER.

&&

CARLYON
Local storm report, May 27, 11:37 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1137 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     TSTM WND GST     WASTEDO                 44.40N 92.85W
05/27/2012  M50 MPH          GOODHUE            MN   MESONET

            RWIS CANNON FALLS US-52 MILE POST 90

&&

CARLYON
Local storm report, May 27, 11:41 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1141 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 PM     TSTM WND GST     2 N RED WING            44.61N 92.60W
05/27/2012  E45 MPH          GOODHUE            MN   TRAINED SPOTTER

&&

CARLYON
Local storm report, May 28, 12:33 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1233 AM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     FUNNEL CLOUD     1 S ST FRANCIS          45.37N 93.36W
05/27/2012                   ANOKA              MN   UNKNOWN

            PREVIOUS REPORT OF A TORNADO WAS INCORRECT.

&&

TDK
Local storm report, May 28, 12:40 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1240 AM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      FREDERIC                45.66N 92.46W
05/27/2012                   POLK               WI   LAW ENFORCEMENT

            NUMEROUS SIDE STREETS UNDER WATER.

1100 PM     FLASH FLOOD      CLAM FALLS              45.69N 92.29W
05/27/2012                   POLK               WI   LAW ENFORCEMENT

            NUMEROUS SIDE STREETS UNDER WATER.

1100 PM     FLASH FLOOD      LEWIS                   45.71N 92.40W
05/27/2012                   POLK               WI   LAW ENFORCEMENT

            NUMEROUS SIDE STREETS UNDER WATER.

&&

CARLYON

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:09 PM CDTAreal Flood AdvisoryMPXChisago3 hr
May 27, 7:15 PM CDTSevere Thunderstorm WarningMPXCarver, Scott60 min
May 27, 7:27 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Scott48 min
May 27, 7:30 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Nicollet, Sibley, Watonwan60 min
May 27, 7:39 PM CDTSpecial Weather StatementMPXRamsey, Washington51 min
May 27, 7:44 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Stearns61 min
May 27, 7:45 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin45 min
May 27, 7:50 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet, Waseca55 min
May 27, 7:55 PM CDTFlash Flood WarningMPXChisago5 hr
May 27, 8:07 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Renville53 min
May 27, 8:15 PM CDTSevere Thunderstorm WarningMPXAnoka, Ramsey34 min
May 27, 8:22 PM CDTAreal Flood AdvisoryMPXAnoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more6 hr
May 27, 8:24 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, McLeod, Scott, Wright51 min
May 27, 8:29 PM CDTSevere Thunderstorm WarningMPXAnoka, Isanti46 min
May 27, 8:33 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker57 min
May 27, 8:58 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Isanti, Kanabec62 min
May 27, 9:15 PM CDTSpecial Weather StatementMPXBrown, Martin, Watonwan45 min
May 27, 9:27 PM CDTFlash Flood WarningMPXBlue Earth, Brown, Hennepin, McLeod, Meeker, Nicollet and 4 more6 hr
May 27, 9:28 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Sherburne, Stearns62 min
May 27, 9:43 PM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Kanabec, Mille Lacs62 min
May 27, 9:46 PM CDTFlash Flood WarningMPXAnoka, Carver, Chisago, Dakota, Hennepin, Isanti and 2 more6 hr
May 27, 9:53 PM CDTFlash Flood WarningMPXBenton, Mille Lacs, Sherburne, Stearns4 hr
May 27, 10:02 PM CDTSpecial Weather StatementMPXBlue Earth, Martin, Nicollet, Sibley, Waseca43 min
May 27, 10:09 PM CDTSpecial Weather StatementMPXMille Lacs, Morrison51 min
May 27, 10:19 PM CDTAreal Flood AdvisoryMPXKanabec, Mille Lacs, Morrison4 hr
May 27, 10:42 PM CDTSpecial Weather StatementMPXDakota, Freeborn, Rice, Steele, Waseca48 min
May 27, 11:00 PM CDTRiver Flood WarningMPXBrown66 hr
May 27, 11:05 PM CDTSpecial Weather StatementMPXDakota, Freeborn, Goodhue, Steele40 min
May 27, 11:23 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue29 min
May 28, 9:34 AM CDTRiver Flood WarningMPXHennepin, Wright6 days
May 28, 1:54 PM CDTSpecial Weather StatementMPXBenton, Stearns66 min
May 28, 2:10 PM CDTSevere Thunderstorm WarningMPXStearns50 min
May 28, 2:26 PM CDTSpecial Weather StatementMPXBenton, Mille Lacs64 min
May 28, 2:44 PM CDTSevere Thunderstorm WarningMPXMille Lacs, Morrison61 min
May 28, 2:46 PM CDTSevere Thunderstorm WarningMPXBenton44 min
May 28, 2:48 PM CDTSpecial Weather StatementMPXMorrison42 min
May 28, 3:05 PM CDTSpecial Weather StatementMPXBenton40 min
May 28, 3:26 PM CDTSpecial Weather StatementMPXIsanti, Kanabec, Sherburne79 min
May 28, 3:30 PM CDTSevere Thunderstorm WarningMPXKanabec45 min
May 28, 4:18 PM CDTSpecial Weather StatementMPXChisago42 min
May 28, 4:51 PM CDTSpecial Weather StatementMPXChisago24 min
May 28, 5:33 PM CDTSpecial Weather StatementMPXChisago42 min
May 27, 7:18 PM CDTTornado WarningMPXPolk27 min
May 27, 11:26 PM CDTSpecial Weather StatementMPXDunn, Pepin, Pierce49 min
May 28, 5:49 PM CDTSpecial Weather StatementMPXPolk56 min
May 28, 6:12 PM CDTSpecial Weather StatementMPXPolk33 min

Nearby

Areal Flood Warnings in Minnesota, 2012Areal Flood Warnings in Wisconsin, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.